MAUDE Adverse Event Report: STRYKER GMBH TITANIUM BONE SCREWS, CROSS-FIT, SELF-TAPPING, DIAM.2.3X14MM, (5/PCKG); PLATE, FIXATION, BONE

STRYKER GMBH TITANIUM BONE SCREWS, CROSS-FIT, SELF-TAPPING, DIAM.2.3X14MM, (5/PCKG); PLATE, FIXATION, BONE
Model Number 59-23014
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Injury (2348); Device Embedded In Tissue or Plaque (3165)
Date of Event 01/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event that could not be confirmed, since the device was not returned for evaluation and no other evidence was provided despite multiple attempts.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.Device disposition unknown.
 
Event or Problem Description
As reported: "on (b)(6) 2018 fix two metabolic fractures using two profile combo 2.3mm screws.(no plate used, two screws inserted alone).Withdrawal operation after healing on (b)(6) 2020 makes removal difficult.When i tried to remove the screw with the removal screwdriver, both heads were immediately broken.Withdrawal became difficult, and the operation was once completed.On the same day, the dealer brought in synthes' broken screw removal instrument and re-operated to remove all implants.".

Brand Name
TITANIUM BONE SCREWS, CROSS-FIT, SELF-TAPPING, DIAM.2.3X14MM, (5/PCKG)
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9772366
Report Number0008031020-2020-00534
Device Sequence Number3002690
Product Code HRS
UDI-Device Identifier34546540244902
UDI-Public34546540244902
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K062498
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number59-23014
Device Catalogue Number59-23014
Device Lot Number1000316839
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2020
Initial Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;